C. Amblard and S. Girard, A new extension of bivariate FGM copulas, Metrika, vol.8, issue.5, pp.1-17, 2009.
DOI : 10.1007/s00184-008-0174-7

URL : https://hal.archives-ouvertes.fr/inria-00134433

C. Bernard, Y. Liu, N. Macgillivray, and J. Zhang, Bounds on capital requirements for bivariate risk with given marginals and partial information on the dependence, Dependence Modeling, vol.1, pp.37-53, 2013.

C. M. Cuadras and J. Augé, A continuous general multivariate distribution and its properties, Communications in Statistics - Theory and Methods, vol.37, issue.6, pp.339-353, 1981.
DOI : 10.1080/03610928108828042

F. Durante, GENERALIZED COMPOSITION OF BINARY AGGREGATION OPERATORS, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol.13, issue.06, pp.567-577, 2005.
DOI : 10.1142/S0218488505003679

F. Durante, A new class of symmetric bivariate copulas, Journal of Nonparametric Statistics, vol.139, issue.7-8, pp.499-510, 2006.
DOI : 10.1016/j.jmva.2003.09.002

F. Durante, J. Fernández-sánchez, and R. Pappadà, Copulas, diagonals, and tail dependence, Fuzzy Sets and Systems, vol.264, 2015.
DOI : 10.1016/j.fss.2014.03.014

F. Durante, R. Foschi, and F. Spizzichino, Threshold copulas and positive dependence, Statistics & Probability Letters, vol.78, issue.17, pp.2902-2909, 2008.
DOI : 10.1016/j.spl.2008.04.013

URL : https://hal.archives-ouvertes.fr/hal-00617335

F. Durante and O. Okhrin, Estimation procedures for exchangeable Marshall copulas with hydrological application, Stochastic Environmental Research and Risk Assessment, vol.11, issue.2, pp.205-226, 2015.
DOI : 10.1007/s00477-014-0866-7

F. Durante, J. J. Quesada-molina, and M. Ubeda-flores, On a family of multivariate copulas for aggregation processes, Information Sciences, vol.177, issue.24, pp.5715-5724, 2007.
DOI : 10.1016/j.ins.2007.07.019

F. Durante and G. Salvadori, On the construction of multivariate extreme value models via copulas, Environmetrics, vol.14, issue.3, pp.143-161, 2010.
DOI : 10.1002/env.988

F. Durante and C. Sempi, On the characterization of a class of binary operations on bivariate distribution functions, Publ. Math. Debrecen, vol.69, issue.12, pp.47-63, 2006.

G. Frahm, On the extremal dependence coefficient of multivariate distributions, Statistics & Probability Letters, vol.76, issue.14, pp.1470-1481, 2006.
DOI : 10.1016/j.spl.2006.03.006

C. Genest, A. Carabarím-aguirre, and F. Harvey, Copula parameter estimation using Blomqvist's beta, J. SFdS, vol.154, issue.1, pp.5-24, 2013.

C. Genest and A. C. Favre, Everything You Always Wanted to Know about Copula Modeling but Were Afraid to Ask, Journal of Hydrologic Engineering, vol.12, issue.4, pp.347-368, 2007.
DOI : 10.1061/(ASCE)1084-0699(2007)12:4(347)

H. Joe, Dependence Modeling with Copulas, 2014.

R. Kaas, R. J. Laeven, and R. B. Nelsen, Worst VaR scenarios with given marginals and measures of association, Insurance: Mathematics and Economics, vol.44, issue.2, pp.146-158, 2009.
DOI : 10.1016/j.insmatheco.2008.12.004

P. Krupskii and H. Joe, Factor copula models for multivariate data, Journal of Multivariate Analysis, vol.120, pp.85-101, 2013.
DOI : 10.1016/j.jmva.2013.05.001

X. Li and F. Pellerey, Generalized Marshall???Olkin distributions and related bivariate aging properties, Journal of Multivariate Analysis, vol.102, issue.10, pp.1399-1409, 2011.
DOI : 10.1016/j.jmva.2011.05.006

URL : http://doi.org/10.1016/j.jmva.2011.05.006

E. Liebscher, Construction of asymmetric multivariate copulas, Journal of Multivariate Analysis, vol.99, issue.10, pp.2234-2250, 2008.
DOI : 10.1016/j.jmva.2008.02.025

J. F. Mai, S. Schenk, and M. Scherer, Exchangeable exogenous shock models, Bernoulli, vol.22, issue.2, 2015.
DOI : 10.3150/14-BEJ693

J. F. Mai and M. Scherer, L??vy-frailty copulas, Journal of Multivariate Analysis, vol.100, issue.7, pp.1567-1585, 2009.
DOI : 10.1016/j.jmva.2009.01.010

A. W. Marshall, Copulas, marginals, and joint distributions, IMS Lecture Notes Monogr. Ser. Inst. Math. Statist, vol.28, pp.213-222, 1993.
DOI : 10.1214/lnms/1215452620

A. W. Marshall and I. Olkin, A Multivariate Exponential Distribution, Journal of the American Statistical Association, vol.16, issue.317, pp.30-44, 1967.
DOI : 10.1080/01621459.1961.10482138

A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: theory of majorization and its applications , second edn, 2011.

G. Mazo, S. Girard, and F. Forbes, A nonparametric class of one-factor copulas to balance flexibility and tractability, Tech. rep, p.979147, 2013.

G. Mazo, S. Girard, and F. Forbes, Weighted least-squares inference based on dependence coefficients for multivariate copulas (2014)

P. Muliere and M. Scarsini, Characterization of a Marshall-Olkin type class of distributions, Annals of the Institute of Statistical Mathematics, vol.13, issue.1, pp.429-441, 1987.
DOI : 10.1007/BF02491480

URL : https://hal.archives-ouvertes.fr/hal-00542248

J. Pinto and N. Kolev, Extended Marshall???Olkin Model and Its Dual Version, Marshall?Olkin Distributions ? Advances in Theory and Prac- tice
DOI : 10.1007/978-3-319-19039-6_6

G. Salvadori, C. De-michele, and F. Durante, On the return period and design in a multivariate framework, Hydrology and Earth System Sciences, vol.15, issue.11, pp.3293-3305, 2011.
DOI : 10.5194/hess-15-3293-2011

G. Salvadori, F. Durante, and C. De-michele, Multivariate return period calculation via survival functions, Water Resources Research, vol.9, issue.2, pp.2308-2311, 2013.
DOI : 10.1002/wrcr.20204

A. Sklar, Fonctions de répartitionrépartition`répartitionà n dimensions et leurs marges, Publ. Inst. Statist. Univ. Paris, vol.8, pp.229-231, 1959.

P. Tankov, Improved Fr??chet Bounds and Model-Free Pricing of Multi-Asset Options, Journal of Applied Probability, vol.30, issue.02, pp.389-403, 2011.
DOI : 10.1006/jmva.1998.1809